| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -9.5/1.0/075 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's left eye (os) on (b)(6) 2023.Lens rotation not associated to a low vault was observed, the lens was repositioned on (b)(6) 2023, but did not resolve the problem.On (b)(6) 2023 the lens was replaced for same length spherical lens and the problem was resolved.Reportedly, patient is happy with vision.
Additional Manufacturer Narrative
Additional information: d9: return date (b)(6) 2023.H3 - device evaluation: the lens was returned dry in a microcentrifuge vial.Visual inspection found the haptic bent.Dimensional inspection found the lens to be within device specifications.Claim# (b)(4).